# SDR SIMA20150108021

- Difficulty date: January 8, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 14541320065
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE FWD FUSELAGE I SKIN, LT FWD.  R & R IAW SRM 51-20-01, 51-40--02, 51-20-03, 51-40-06, 53-11-01-SI & ETN-EM-51-118, ETN-EM-53-235 & ERS-EM--5300-1072.
